Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Directional Uniform Rotundity in Spaces
of Essentially Bounded Vector Functions


Authors: Manuel Fernández and Isidro Palacios
Journal: Proc. Amer. Math. Soc. 125 (1997), 1323-1328
MSC (1991): Primary 46B20
MathSciNet review: 1350942
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formula is given for the directional uniform rotundity modulus of $L_{\infty }(X)$, where $X$ is a normed space. Then a necessary and sufficient condition is provided for $L_{\infty }(X)$ to be uniformly rotund in a direction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B20

Retrieve articles in all journals with MSC (1991): 46B20


Additional Information

Manuel Fernández
Affiliation: Departamento de Matematicas, Universidad de Extremadura, 06071 Badajoz, Spain
Email: ghierro@ba.unex.es

Isidro Palacios
Affiliation: Departamento de Matematicas, Universidad de Extremadura, 06071 Badajoz, Spain

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03579-X
PII: S 0002-9939(97)03579-X
Keywords: Uniform rotundity, bounded vector function spaces
Received by editor(s): May 8, 1995
Received by editor(s) in revised form: August 15, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society